# SDR UHLA2015010200044

- Difficulty date: January 2, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STRINGERS 28-29R, FRAME 76 DAMAGED.  REMOVED AND FABRICATED NEW SHEAR TIE IAW SRM51-40-02. LOCATED AND MATCHED NEW SHEAR TIE IAW SRM 51-40-02.  MAJOR REPAIR.
